# SDR 97FDEA00276

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 727-25
- Aircraft serial: 18286
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651627910
- Condition: Corroded
- Location: Bs 760-815
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0520 005, CORROSION EMANATING FROM UNDER SEAT TRACK ON RBL 24 LONGITUDINAL BEAM BS 760 TO 815, WL 208.1.  *S/D*  REMOVED AND REPLACED LONGITUDINAL BEAM BS 760 TO 848, RBL 24, WL 208 PER FED-EX SRM 53-10-01.
